Hiroshima Mathematical Journal

Extremal solutions of general nonlinear differential equations

Kurt Kreith and Takaŝi Kusano

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 10, Number 1 (1980), 141-152.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134579

Digital Object Identifier
doi:10.32917/hmj/1206134579

Mathematical Reviews number (MathSciNet)
MR558850

Zentralblatt MATH identifier
0429.34028

Subjects
Primary: 34C11: Growth, boundedness

Citation

Kreith, Kurt; Kusano, Takaŝi. Extremal solutions of general nonlinear differential equations. Hiroshima Math. J. 10 (1980), no. 1, 141--152. doi:10.32917/hmj/1206134579. https://projecteuclid.org/euclid.hmj/1206134579


Export citation

References

  • [1] P. Hartman and A. Wintner, On monotone solutions of systems of nonlinear differential equations, Amer. J. Math. 76 (1954), 860-866.
  • [2] Y. Kitamura and T. Kusano, Nonlinear oscillation of higher-order functional differential equations with deviating arguments, J. Math. Anal. Appl. (to appear).
  • [3] K. Kreith, Nonlinear differential equations with monotone solutions, Pacific J. Math. (to appear).
  • [4] K. Kreith, Extremal solutions for a class of nonlinear differential equations (to appear).
  • [5] W. F. Trench, Canonical forms and principal systems for general disconjugate equations, Trans. Amer. Math. Soc. 189 (1974), 319-327.